# SDR DALA2025032702257

- Difficulty date: March 24, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N900DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62779
- Aircraft time: 20,486 hours, 8,225 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N15070410023989
- Condition: Defective
- Location: Zone 900
- Part time: 28,870 hours, 10,921 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3900 -SMK- FORWARD GALLEY OVEN SMOKING. TURNED OVEN OFF AND PULLED CIRCUIT BREAKER. SMOKE DISSIPATED. NO FOOD SPILLS PRESENT. CORRECTIVE ACTION: REPLACED FORWARD GALLEY OVEN. OPS CHECKS GOOD.
